PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 146 | 2 | 141-152
Tytuł artykułu

Properly homotopic nontrivial planes are isotopic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that two planes that are properly homotopic in a noncompact, orientable, irreducible 3-manifold that is not homeomorphic to $ℝ^3$ are isotopic. The end-reduction techniques of E. M. Brown and C. D. Feustal and M. G. Brin and T. L. Thickstun are used.
Słowa kluczowe
Rocznik
Tom
146
Numer
2
Strony
141-152
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-05-25
poprawiono
1994-06-27
Twórcy
  • Department of Mathematics, Pittsburg State University, Pittsburg, Kansas 66762, U.S.A.
Bibliografia
  • [BT] M. G. Brin and T. L. Thickstun, 3-manifolds which are end 1-movable, Mem. Amer. Math. Soc. 411 (1989).
  • [BBF] E. M. Brown, M. S. Brown and C. D. Feustel, On properly embedding planes in 3-manifolds, Trans. Amer. Math. Soc. 55 (1976), 461-464.
  • [BF] E. M. Brown and C. D. Feustel, On properly embedding planes in arbitrary 3-manifolds, Proc. Amer. Math. Soc. 94 (1985), 173-178.
  • [He] J. Hempel, 3-manifolds, Ann. of Math. Stud. 86, Princeton Univ. Press, 1976.
  • [Wa] F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 87 (1968), 56-88.
  • [W] B. N. Winters, Properly homotopic, nontrivial planes are parallel, Topology Appl. 48 (1992), 235-243.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv146i2p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.